# SDR ASOA05774

- Difficulty date: September 19, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Part time: 4,428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AVIONICS BAY DOOR HANDLE WAS FOUND TO BE CRACKED.  MAINTENANCE WILL REMOVE AND REPLACE THE AVIONICS BAY DOOR HANDLE.  (M)
